Jan 18, 2010
i had been on strocrin and combivir for 4 years and the virus was undetectable but my cd4 count and viral count been worringly very low. My doctor put me on atripla and the cd4 and viral count shot up quickly.it is good news. the bad news is there is a possibility of moving permanently to Africa where there is no atripla and will again go back to stocrin nad combivir. will there be any reaction or side effect to the switching?
| Response from Dr. Henry
Switching back to Combivir from Truvada would most often maintain the same level of HIV control/suppression but its seems possible that your CD4 count may decrease. Generic Truvada is becoming more widely available in some parts of Africa so its seems possible that you could stay on Stocrine (or perhaps nevirapine) and access generic Truvada.KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.